# SDR CA140807010

- Difficulty date: August 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 378 hours
- Engine: Pwa PT6A67
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CHIP LIGHT. METAL CHIPS FOUND ON AGB PLUG.
